Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Red blister on the leg of a 80 years old male, but it is not itchy

I have a large red blister-like sore - not running or pusy, the itch is constant and there appear to be similar sites developing on my other leg and torso , I am male 80 years of age. Right now I am on anti-biotic treatment 3rd of 7, and he has given me a lotion to apply after the anti-biotic treatment. But what do I have?
Asked On : Thu, 19 May 2011
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Bill,thanks for query.It is possible that it might be skin infection ,either bacterial or fungal.Spreading lesion all over body favors bacterial cause.Complete course as advised and maintain good hygiene.bye.
Answered: Thu, 19 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi bill
large red itchy lesion on both side look like allergic or eczematous condition .
u need to take antihistaminic tab also.
once redness subside apply mild steroidal cream .
dont itch with nail.
better to consult dermatologist.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor